Deformationen von Singularitäten komplexer Räume.

H. Grauert; H. KERNER

Mathematische Annalen (1964)

  • Volume: 153, page 236-260
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Grauert, H., and KERNER, H.. "Deformationen von Singularitäten komplexer Räume.." Mathematische Annalen 153 (1964): 236-260. <>.

author = {Grauert, H., KERNER, H.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {236-260},
title = {Deformationen von Singularitäten komplexer Räume.},
url = {},
volume = {153},
year = {1964},

AU - Grauert, H.
TI - Deformationen von Singularitäten komplexer Räume.
JO - Mathematische Annalen
PY - 1964
VL - 153
SP - 236
EP - 260
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.